# SDR HNAA2023060500183

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 50,684 hours, 48,248 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL "PARKING BRAKE" AURAL MESSAGE ANNUNCIATED.   R+R EMERGENCY BRAKE PRESS SWITCH IRT 32-44-07-000-801A AND 32-44-07-400-801A. OPS AND LEAK CHECK GOOD, OK FOR SERVICE
